Removability theorems for solutions of degenerate elliptic partial differential equations

Pekka Koskela Department of Mathematics, University of Jyväskylä Olli Martio Department of Mathematics, University of Helsinki

TBD mathscidoc:1701.332799

Arkiv for Matematik, 31, (2), 339-353, 1991.11
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:35:41 uploaded by arkivadmin ] [ 89 downloads ] [ 0 comments ] [ Cited by 11 ]
@inproceedings{pekka1991removability,
  title={Removability theorems for solutions of degenerate elliptic partial differential equations},
  author={Pekka Koskela, and Olli Martio},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203541222005608},
  booktitle={Arkiv for Matematik},
  volume={31},
  number={2},
  pages={339-353},
  year={1991},
}
Pekka Koskela, and Olli Martio. Removability theorems for solutions of degenerate elliptic partial differential equations. 1991. Vol. 31. In Arkiv for Matematik. pp.339-353. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203541222005608.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved